# SDR HEEA080713

- Difficulty date: August 7, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 473203003
- Part serial: 1435
- Condition: Failed
- Location: Fuel Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL INDICATOR READS ZERO.
